# SDR ASAA2023081144545

- Difficulty date: August 11, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 35,845 hours, 11,289 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Packing
- Part number: M832481226
- Condition: Malfunctioned
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG OIL CAP SEAL WILL NOT STAY ON OIL CAP. GROUNDED - YES. REMOVED AND REPLACED THE #2 ENGINE OIL CAP SEAL PER AMM 79-11-01-300-801-F00.
